# SDR UALA2012080904331

- Difficulty date: August 8, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,522 hours, 13,450 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 1554
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, MECH NOTICED SIGN OF HYD LEAK FROM APU ACCESS DOOR.  ON REMOVAL OF RUDDER ACCESS PANEL,  FOUND LOWER PCA LEAKING AT THE ACTUATOR STATIC SEAL.  THE LEAK IS APPROX 5 DROP PER MIN AND FOUND WITHIN LIMITS IAW AMM.
